Green's function for quantum Fermi systems of charged particles with collisions
Doklady Akademii Nauk, Tome 179 (1968) no. 1, pp. 55-58
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_179_1_a13,
author = {V. N. Mel'nikov},
title = {Green's function for quantum {Fermi} systems of charged particles with collisions},
journal = {Doklady Akademii Nauk},
pages = {55--58},
year = {1968},
volume = {179},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_179_1_a13/}
}
V. N. Mel'nikov. Green's function for quantum Fermi systems of charged particles with collisions. Doklady Akademii Nauk, Tome 179 (1968) no. 1, pp. 55-58. http://geodesic.mathdoc.fr/item/DAN_1968_179_1_a13/